# SDR AALA201709229030

- Difficulty date: September 21, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 78,640 hours, 11,544 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE276000
- Part serial: 345
- Condition: Low Pressure
- Location: L3 Door Assist
- Part time: 72,429 hours, 10,120 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY EQUIPMENT CHECK,  FOUND THE L3 DOOR NOT IN GREENBAND.  CHARGED THE DOOR DAMPER.
